Explicit definition of an exact measure for the semiflow of a first order partial differential equation

Pavol Brunovský; Jozef Komorník

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 1, page 48-53
  • ISSN: 0528-2195

How to cite

top

Brunovský, Pavol, and Komorník, Jozef. "Explicit definition of an exact measure for the semiflow of a first order partial differential equation." Časopis pro pěstování matematiky 111.1 (1986): 48-53. <http://eudml.org/doc/21629>.

@article{Brunovský1986,
author = {Brunovský, Pavol, Komorník, Jozef},
journal = {Časopis pro pěstování matematiky},
keywords = {semiflow; initial problem; scaling; exactness of the restrictions; invariant},
language = {eng},
number = {1},
pages = {48-53},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Explicit definition of an exact measure for the semiflow of a first order partial differential equation},
url = {http://eudml.org/doc/21629},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Brunovský, Pavol
AU - Komorník, Jozef
TI - Explicit definition of an exact measure for the semiflow of a first order partial differential equation
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 1
SP - 48
EP - 53
LA - eng
KW - semiflow; initial problem; scaling; exactness of the restrictions; invariant
UR - http://eudml.org/doc/21629
ER -

References

top
  1. P. Brunovský, Notes on chaos in the cell population partial differential equation, Nonlinear Analysis 7 (1983), 167-176. (1983) Zbl0523.35017MR0688773
  2. P. Brunovský J. Komorník, Ergodicity and exactness of the shift on C [0, ∞) and the semiflow of a first ordeг partial diffeгential equation, Јournal of Mathematical Analysis and Applications 104 (1984), 235-245. (1984) Zbl0602.35070MR0765054
  3. A. Lasota, Stable and chaotic solutions of a first order partial diffeгential equation, Nonlinear Аnalysis 5 (1981), 1181-1193. (1981) Zbl0523.35015MR0636730
  4. K. R. Parthasarathy, Probability measuгes on metгic spaces, Аcademic Press, New Yoгk 1967. (1967) MR0226684

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.